3 doctors weighed in:

Dysphagia and chemotherapy for colon cancer?

3 doctors weighed in
Dr. Charles Berry
Surgery - Thoracic
1 doctor agrees

In brief: It depends ...

Dysphagia is a common side effect with many chemo therapeutic regimens.
Some treatments can decrease a patient's ability to fight off fungal and bacterial overgrowth in the mouth and digestive systems. The diagnosis of this isn't usually difficult and can in many cases be treated with medications.

In brief: It depends ...

Dysphagia is a common side effect with many chemo therapeutic regimens.
Some treatments can decrease a patient's ability to fight off fungal and bacterial overgrowth in the mouth and digestive systems. The diagnosis of this isn't usually difficult and can in many cases be treated with medications.
Dr. Charles Berry
Dr. Charles Berry
Thank

In brief: Esophagitis

The chemo is causing slough, irritation of esophageal mucosa and spasm and difficulty swallowing most likely.
Talk with oncologist for therapy

In brief: Esophagitis

The chemo is causing slough, irritation of esophageal mucosa and spasm and difficulty swallowing most likely.
Talk with oncologist for therapy
Dr. Creighton Wright
Dr. Creighton Wright
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors